MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM

TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM
Model Number IPN040969
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "before use to patient rusch ett no 7, doctor testing first by inflate the balloon 7cc, but the balloon ett deflated by self, so the ett was change with the new ett".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).It was reported that the sample is not available for return; therefore, ten samples were selected from current production at the manufacturing facility for evaluation.A visual exam was conducted and no defects were observed.Cuff pressure was tested on the samples and the cuffs on all ten samples could be inflated without any issues and they maintained pressure at 25mbar with no abnormalities.The production samples were then immersed in water for leak testing.No bubbles were observed flowing out from the samples during the underwater test indicating there were no leaks.There is 100% leak test performed in manufacturing in which any leakage would be identified prior to release from the manufacturing facility.Simulation using production representative sample shows no decreased in cuff pressure and no leakage at side arm joint was observed.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the a vailable information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH CRVD REINF CUFF ET 7.0MM
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11619728
Report Number8040412-2021-00102
Device Sequence Number16893762
Product Code BTR
UDI-Device Identifier14026704340962
UDI-Public14026704340962
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN040969
Device Catalogue Number103902-000070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1